Advertisement

Mathematical Notes

, Volume 60, Issue 2, pp 235–238 | Cite as

Implicit function theorem for cosymmetric equations

  • V. I. Yudovich
Brief Communications

Key words

nonlinear equations in Banach spaces manifolds of solutions bifurcations cosymmetry of an operator cosymmetric solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Yudovich,Mat. Zametki [Math. Notes],49, No. 5, 142–148 (1991).MATHMathSciNetGoogle Scholar
  2. 2.
    V. Yudovich,Chaos.,5, No. 2, 402–411 (1995).MATHMathSciNetGoogle Scholar
  3. 3.
    I. M. Glazman and Yu. I. Lyubich,Finite-Dimensional Analysis in Problems [in Russian], Nauka, Moscow (1969).Google Scholar
  4. 4.
    J. T. Schwartz,Differential Geometry and Topology, New York (1968).Google Scholar
  5. 5.
    S. Lang,Introduction to Differentiable Manifolds, Interscience Publ., New York-London (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. I. Yudovich
    • 1
  1. 1.Rostov State UniversityUSSR

Personalised recommendations